# SDR DALA2016021901262

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, INTERCOSTAL IS CORRODED FROM BS 1300-1320, S27R CP53-154-01I. REMOVED CORROSION AFT CARGO INTERCOSTAL BS 1300-1320, S27R IAW SRM 51-10-02 AREA WITH MATERIAL LOSS. 100 PERCENT REMOVED.  LOCATED AND DRILLED AND INSTALLED NEW INTERCOSTAL PN 146N5700U2, PO 652DL00453 IAW SRM 51-40-02, 51-40-05 AND DWG 146N5400, REV A & DWG 146N5400, REV U.
